MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA; Intravascular Catheter

BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA; Intravascular Catheter
Catalog Number 386862
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that had two more incidents where the safety mechanism of these ivs did not engage, thus exposing bare needle after removal.Verbatim: i wanted to make you aware that we had two more incidents where the safety mechanism of these ivs did not engage, thus exposing bare needle after removal.Morning shift asu (xxxx inserted) 20 ga 1.00in ref# 386862, lot# 6037534.(i have the iv needle in my office and packaging).Afternoon shift asu (xxxx rn inserted) 20 ga 1.00in ref #386862, lot # 6042821, (iv needle discarded and i do not have packaging).\tno patient or team member incidents reported related to exposed needle.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
CATHENA
Common Device Name
Intravascular Catheter
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50884806
Report Number8041187-2026-00167
Device Sequence Number21272802
Product Code FOZ
UDI-Device Identifier00382903868629
UDI-Public(01)00382903868629(17)290131(10)6037534
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K220584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number386862
Device Lot Number6042821
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown